# SDR CALA2024050701347

- Difficulty date: May 1, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ground Stud
- Part number: 146T5000175
- Condition: Corroded
- Location: Bs 1280 Lbl37
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FLOOR PANEL IS CORRODED AROUND GROUND STUD, LOCATED LFS 1280 , LBL 37 (STREAMER 70190) J RICHARDSON V931895 REMOVED AND REPLACED WEB IN ALC AT STA 1262-1285 LBL 37 IAW AMES DOC# 47609FAB14 AND UNITED EC/RA 5361-01117.
